# SDR CA010206008

- Difficulty date: January 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216062036
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Engine Fuel Dist, Lyc, ALF502R5
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) DURING CLIMB A NR 2 ENGINE FIRE WAS EXPERIENCED AND THE ENGINE WAS SHUT DOWN. INSPECTION REVEALED SIGNS OF A FIRE IN ZONE 2. ITS LEFT FUEL MANIFOLD WAS CRACKED. THIS CRACK WAS IN SUCH A POSITION THAT THE TASK GENERATED BY AD 97-11-05 WOULD NOT LIKELY HAVE DISCOVERED IT. FURTHER INFORMATION TO FOLLOW. 2001-02-06 TC: FOLLOW-UP INFORMATION EXPECTED FROM OPERATOR WHEN AVAILABLE.
